Acta Mathematica Vietnamica

CURRENT ISSUE


 

RECENT ISSUES

Volume 42, 2017

Volume 41, 2016

Volume 40, 2015

Volume 39, 2014

Volume 38, 2013


 

 
mod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_counter

Vol. 37 No. 3, 2012

Print

Gergő Nemes, A solution to an open problem on Mathieu series posed by Hoorfar and Qi
pdf

301

Cemil Tunç, Stability and uniform boundedness results for non-autonomous Lienard-type equations with a variable deviating argument
pdf

311

M. Adil Khan, M. Niezgoda and J. Pečarić Further results on convex functions and separable sequences with applications
pdf

327

G. S. Saluja, Strong convergence of Noor iteration for generalized asymptotically quasi-nonexpansive mappings in CAT(0) spaces
pdf

341

Cung The Anh and Le Van Hieu, Attractors for non-autonomous semilinear parabolic equations with delays
pdf

357

Aaid Djamel, Noui Amel, Le Thi Hoai An and Zidna Ahmed, A modified classical algorithm ALPT4C for solving a capacitated four-index transportation problem
pdf

379

Kuldip Raj and Sunil K. Sharma, Some multiplier double sequence spaces
pdf

391

Nitima Chaisansuk and Sorasak Leeratanavalee, On stability of properties of general relational systems under powers
pdf

407

B. A. F. Wehrfritz, On the fixed-point set and commutator subgroup of an automorphism of a soluble group
pdf

419

Nguyen Thanh Hong and Nguyen Minh Khoa, Integral transforms related to the Fourier cosine convolution with a weight function
pdf

427

 

 

You are here: Home No. 3